Partial Differential Equations/Optimal Control
Controllability of the Ginzburg–Landau equation
Comptes Rendus. Mathématique, Volume 346 (2008) no. 3-4, pp. 167-172.

This Note investigates the boundary controllability, as well as the internal controllability, of the complex Ginzburg–Landau equation. Null-controllability results are derived from a Carleman estimate and an analysis based upon the theory of sectorial operators.

Cette Note est dévolue à l'étude de la contrôlabilité frontière, ou interne, de l'équation complexe de Ginzburg–Landau. Des résultats de contrôlabilité à zéro sont obtenus au moyen d'une inégalité de Carleman et d'une analyse basée sur la théorie des opérateurs sectoriels.

Accepted:
Published online:
DOI: 10.1016/j.crma.2007.11.031
Rosier, Lionel 1, 2; Zhang, Bing-Yu 3

1 Centro de Modelamiento Matemático (CMM) and Departamento de Ingeniería Matemática, Universidad de Chile (UMI CNRS 2807), Avenida Blanco Encalada 2120, Casilla 170-3, Correo 3, Santiago, Chile
2 Institut Élie-Cartan, UMR 7502 UHP/CNRS/INRIA, B.P. 239, 54506 Vandoeuvre-lès-Nancy cedex, France
3 Department of Mathematical Sciences, University of Cincinnati,Cincinnati, OH 45221, USA
@article{CRMATH_2008__346_3-4_167_0,
     author = {Rosier, Lionel and Zhang, Bing-Yu},
     title = {Controllability of the {Ginzburg{\textendash}Landau} equation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {167--172},
     publisher = {Elsevier},
     volume = {346},
     number = {3-4},
     year = {2008},
     doi = {10.1016/j.crma.2007.11.031},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2007.11.031/}
}
TY  - JOUR
AU  - Rosier, Lionel
AU  - Zhang, Bing-Yu
TI  - Controllability of the Ginzburg–Landau equation
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 167
EP  - 172
VL  - 346
IS  - 3-4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2007.11.031/
DO  - 10.1016/j.crma.2007.11.031
LA  - en
ID  - CRMATH_2008__346_3-4_167_0
ER  - 
%0 Journal Article
%A Rosier, Lionel
%A Zhang, Bing-Yu
%T Controllability of the Ginzburg–Landau equation
%J Comptes Rendus. Mathématique
%D 2008
%P 167-172
%V 346
%N 3-4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2007.11.031/
%R 10.1016/j.crma.2007.11.031
%G en
%F CRMATH_2008__346_3-4_167_0
Rosier, Lionel; Zhang, Bing-Yu. Controllability of the Ginzburg–Landau equation. Comptes Rendus. Mathématique, Volume 346 (2008) no. 3-4, pp. 167-172. doi : 10.1016/j.crma.2007.11.031. http://www.numdam.org/articles/10.1016/j.crma.2007.11.031/

[1] J.L. Boldrini, E. Fernandez-Cara, S. Guerrero, On the controllability of the Ginzburg–Landau equation, in preparation

[2] Fernandez-Cara, E. Null controllability of the semilinear heat equation, ESAIM Control Optim. Calc. Var., Volume 2 (1997), pp. 87-103

[3] Fu, X. A weighted identity for partial differential operators of second order and its applications, C. R. Math. Acad. Sci. Paris, Ser. I, Volume 342 (2006), pp. 579-584

[4] Fursikov, A.V.; Imanuvilov, O.Y. Controllability of Evolution Equations, Lecture Notes Ser., vol. 34, Research Institute of Mathematics, Seoul National University, Seoul, Korea, 1996

[5] Henry, D. Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics, vol. 840, Springer-Verlag, Berlin, 1981

[6] Levermore, C.D.; Oliver, M. Distribution-valued initial data for the complex Ginzburg–Landau equation, Comm. Partial Differential Equations, Volume 22 (1997), pp. 39-48

[7] Levermore, C.D.; Oliver, M. Berkeley, CA, 1994, Lectures in Appl. Math., vol. 31, Amer. Math. Soc., Providence, RI (1996), pp. 141-190

[8] Mielke, A. The complex Ginzburg–Landau equation on large and unbounded domains: Sharper bounds and attractors, Nonlinearity, Volume 10 (1997), pp. 199-222

[9] L. Rosier, B.-Y. Zhang, Null controllability of the complex Ginzburg–Landau equation, submitted for publication

Cited by Sources: